# SDR QXEA200501165

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 10,319 hours, 7,710 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA- ON FLIGHT 2453, DURING TAXI OUT, RECEIVED A CROSSFLOW PUMP CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE MESSAGE PER THE SERVICE LETTER 28-007.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
